MathSciNet Relay Station
MathSciNet bibliographic data
MR1443408 (98h:03047) 03C57 (03D45)
Slaman, Theodore A. Relative to any nonrecursive set. Proc. Amer. Math. Soc. 126 (1998), no. 7, 2117–2122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement